RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 2, Pages 272–273 (Mi dan31796)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On convergence of lacunary trigonometrical series on sets

V. F. Emel'yanov

Saratov State University

Full text: PDF file (301 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.512.2
Presented: A. N. Kolmogorov
Received: 15.04.1965

Citation: V. F. Emel'yanov, “On convergence of lacunary trigonometrical series on sets”, Dokl. Akad. Nauk SSSR, 165:2 (1965), 272–273

Citation in format AMSBIB
\Bibitem{Eme65}
\by V.~F.~Emel'yanov
\paper On convergence of lacunary trigonometrical series on sets
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 2
\pages 272--273
\mathnet{http://mi.mathnet.ru/dan31796}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0192263}
\zmath{https://zbmath.org/?q=an:0151.07101}


Linking options:
  • http://mi.mathnet.ru/eng/dan31796
  • http://mi.mathnet.ru/eng/dan/v165/i2/p272

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Gaposhkin, “Lacunary series and independent functions”, Russian Math. Surveys, 21:6 (1966), 1–82  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:28
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019